# SDR YENA2025021000144

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 06609
- Aircraft time: 35,691 hours, 11,439 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#2051, BOS-MCO. NR 3 SLIDE ARMING LEVER BROKEN; REMOVED AND REPLACED #3 LH DOOR ARM/DISARM UNIT PER AMM 52-22-22.OPS CHECK NORMAL.
